# SDR ASAA2019111901374

- Difficulty date: November 10, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 55,804 hours, 26,702 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING CENTER SECTION PRESSURE DECK SHEAR TIE IS CRACKED STA 540 RBL 28. GROUNDED - YES. REMOVED AND REPLACED CENTER WING TANK UPPER SHEAR TIE FITTING AT STA 540 RBL 28 IAW 737 700 SRM 51 40 02 0G 0.
